, Volume 98, Issue 1-2, pp 237-250

On Endomorphisms of Ockham Algebras with Pseudocomplementation

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A pO-algebra ${(L; f, \, ^{\star})}$ is an algebra in which (L; f) is an Ockham algebra, ${(L; \, ^{\star})}$ is a p-algebra, and the unary operations f and ${^{\star}}$ commute. Here we consider the endomorphism monoid of such an algebra. If ${(L; f, \, ^{\star})}$ is a subdirectly irreducible pK 1,1- algebra then every endomorphism ${\vartheta}$ is a monomorphism or ${\vartheta^3 = \vartheta}$ . When L is finite the endomorphism monoid of L is regular, and we determine precisely when it is a Clifford monoid.